Thread: Any help is Appreciated
06-07-2002, 06:04 AM #1New Member
- Join Date
- Jun 2002
Any help is Appreciated
Iím a 26 year old male living in Hungary, I train for several years I have never taken supplement until 3 years ago when (due to personal problems) I felt very angry against the whole world and because of the group I friends I was hanging out at that time I started to use steroids (that is 100 Oxmethalone 50 mg, and 150-200 Naposim I donít know the tablet amount of the naposim. I didnít have any information on these drugs they were given to me as Ątake them you will growĒ. Now that I have more information on steroids Ií am starting to worry about possible side effects (as far as I know oxmethalone has some serious ones). All together I would need some information from somebody who has more experience that what can be done?? Ií am afraid to visit a regular doctor since these are all illegal in my country thank you for any possible help.
06-07-2002, 07:02 AM #2Retired Vet
- Join Date
- Nov 2001
Mmmmmm, well I'm not altogether sure of your exact question. However if your asking about the Naposim, their 5mg per tab and a pretty good Dball. It sounds as though your taking, or considering taking steroids for all the wrong reasons. You've made the right choice in coming here to this site to educate yourself about steroids, plus anything else to do with our sport.
Ok if your worried about adverse side effects then Naposim probably shouldn't be your drug of choice as Dball is one of the more toxic, as are most oral steroids .
I'm sorry this reply is most likely not answering your question buddy, but the best advise I can give you is more research and education before jumping on the steroid bus!.
06-07-2002, 07:44 AM #3
oxymetholone is a class II steroid and does not bind well to the androgen receptor The anabolism it provides is via non-AR-mediated effects. My understanding is that it is best stacked with a Class I steroid. Methandrostenolone is also a class II, so you're asking for potential big problems with gyno, as well as other side effects. I agree with Bouncer...Please sit back and evaluate both why you want to use AS and then continue to educate yourself before you go any farther.
06-07-2002, 08:16 AM #4
Maybe i shouldnt say this .. but here goes
There is not one reason on this planet for me to do the "here take this"
One thing that the great members of AR have pounded into my head is research,research,research.
i am not trying to flame anyone, if it comes out like that forgive me hehe
06-07-2002, 09:23 AM #5New Member
- Join Date
- Jun 2002
Thank you all for your answers I really appreciate it. For me it all comes down to the question how can I best find out if I run into any of the potential health problems associated with this steroids , since many symptoms only occur after a while its not that Iím sick or anything or feeling bad itís just that I would like to correct my mistake the best I can. Question: Would it be wise to go to my local doctor and bring up the topic (although 3 years have passed) knowing that position and use is illegal. Doctors might have to report stuff like this. Or is it wiser to sit back and wait maybe nothing well happen. Or should I look for a doctor who is an insider but does might be rip offs. I read the writings on bitch tits and its not likely I have them but, it doesnít mean everything else is o.k. ďinsideĒ.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)